# SDR AALA200801263

- Difficulty date: May 9, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 37,986 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT GALLEY NEAR RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT GALLEY NEAR RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
